# SDR C2XA11CL249

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 29,403 hours, 21,877 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE LAV SMOKE DETECTOR WOULD NOT STOP CHIMING.  MAINTENANCE INSPECTED AND RESET THE LAV SMOKE DETECTOR SYSTEM AND OPERATIONAL CHECKS WERE GOOD.
